# SDR P5CA9600446

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Worn
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON INBOARD SIDE AFT FAIRING SECTION WORN NAC STA 270.  FABRICATED AND INSTALLED NEW PART PER BOEING SRM 54-30-03.
